MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-08
Medical Device Problem Codes Material Separation (1562); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.It should be noted that the coronary dilatation catheters (cdc), nc trek rx, global, instructions for use (ifu) states: complete the following steps to prepare the nc trek rx coronary dilatation catheter for use: slide the protective sheath off the balloon prior to performing air aspiration.In this case, it is unknown if the violation of the ifu caused or contributed to the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 1.5 x 8mm mini trek balloon catheter was prepared for use prior to removing the protective sheath.When removing the device from the dispenser coil, the soft tip separated from the balloon.The device was not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8687444
Report Number2024168-2019-04578
Device Sequence Number19426268
Product Code LOX
UDI-Device Identifier08717648138089
UDI-Public08717648138089
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number1012269-08
Device Lot Number90115G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1